# SDR MASA200602094

- Difficulty date: August 13, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 20,439 hours, 16,388 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 601R515941
- Part serial: 7628347
- Condition: Malfunctioned
- Part time: 13,229 hours, 10,163 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7175 IAD.  YAW DAMP 2 DISENGAGED IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED YAW DAMP PANEL.  OPS CHECK GOOD.
